# SDR CA050208007

- Difficulty date: February 8, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 11 hours
- Engine: Lyc HO360C1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Loose
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FUEL WETNESS WAS DISCOVERED ON THE BOTTOM OF THE FUEL PUMP.  UPON FURTHER INSP ALL OF THE DIAPHRAGM RETENTION BOLTS WERE FOUND TO BE LOOSE.  A MINIMUM OF THREE QUARTERS TO TWO TURNS WAS OBSERVED ON ALL OF THE BOLTS IN ORDER TO ACHIEVE PROPER TORQUE.  THE AIRCRAFT WAS GROUND RUN AND LEAK CHECKED WITH NO FURTHER PROBLEMS.
